| Catalog Number |
2N8399 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: events occurred on unspecified dates ¿over that last month¿.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity, ¿about twenty¿, clearlink luer activated valves had iv (intravenous) tubing ¿unwinding itself from the hub or tubing¿ when in use with a clearlink continu-flo solution set, which resulted in leaks onto gowns and bedding.This occurred at the point of attaching the iv tubing to the hub for a patient infusion; when the iv solution was turned on the tubing would unwind itself.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.